Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Elevated pulse, chest pain after taking pre workout energy supplement. Remedy to ease pain?

I m a 25 year old female.. I took an pre-workout energy supplement called Jack3d. I took about 1/4 less than the suggested dose..just for a test run. It s been almost 4 hours since my workout and I ve been having an elevated pulse (approx. 85- 95bpm) and experiencing chest pain (left side) for about 2-3hours. I ve also been drinking lots of water. I will obviously never take this product again..but in the mean time is there possibly some sort of remedy to ease the pain? Should I see a doctor? How long should it take to wear off? Should I be worried? Please help. Thank you :)
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there! Welcome to H.C.MForum!

Yes, your elevated pulse rate is because of the substance DMAA found in Jack3d. This is a substance which has been banned in many nations. It has been known to cause many side effects such as seizures, heart attacks, palpitations. liver and kidney failure and the like. Since you seem to have chest pain, which has not reduced in more than an hour, I would suggest that you go meet a doctor. Meanwhile, you can take a painkiller such as aspirin.

Good luck!
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor